| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 5/23/2018 resulted in defect found; returned test strips produce lo readings and the event was determined to be reportable.Reported defect not reproduced with returned meter and test strip.Most likely underlying root cause of lo results are due to improper handling: missing chemistry.Test strip udi# (b)(4).
Event or Problem Description
Consumer complaint of e-5 error.E-5 error occurred after blood sample applied to test strip.Customer feels well and observed no symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2018 as a result of the meter's readings.Blood test performed fasting during call on (b)(6) 2018 produced result of e-5 after blood sample applied to test strip.Test strip lot manufacturer's expiration date is 05/29/2019 and open vial date is (b)(6) 2018.Adverse event not reported.